# SDR SWIA200413604

- Difficulty date: July 19, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 13,249 hours, 11,753 cycles
- Engine: Ge CF34*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P163C
- Condition: Fire
- Location: Apu Bay
- Part time: 3,332 hours, 2,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU SHUT DOWN WITHOUT WARNING.  ATTEMPTED RESTART.  GROUND PERSONNEL ADVISED FLAMES PRESENT.  DISCHARGED APU BOTTLE.  INSPECTED APU COMPARTMENT AND AIRFRAME, NO FIRE DAMAGE NOTED.  APU FIRE BOTTLE DISCHARGED.  REPLACED APU WITH A SERVICEABLE UNIT IAW 49-10-00.  OPERATIONAL CHECK GOOD.
